Losartan potassium

Common Questions and Answers about Losartan potassium

cozaar

I was on losartan for a few months. I don't think that my bp was consistenlty high. I think what was going on was that it was very up and down and it was making me feel pretty bad. But losartan which is a third line for bp was the first thing that they put me on. And I don't think my bp was that bad. I have had elevated renin/aldosterone studies and low potassium in the past.
I am experiencing much higher glucose levels since starting 50 mg Losartan Potassium in January. Anyone else with similar experience? This was done as my echo showed elevated pulmonary artery pressure secondary to my heart conditions (post MI, with both diastolic and systolic dysfunction).
For at least 3 years I have been taking a 25mg Losartan potassium tablet and a 40mg Furosemide tablet every morning. I went to a new chemist this morning and he said I should never take the 2 tablets together as they will cause low blood pressure. I went to the doctors last year for a check up and complained of low blood pressure ( I took a list of my last 20 readings) but was told it is nothing to worry about!.
Losartan blood pressure supplements comtains ingredients of losartan potassium. It commonly includes side effects like high blood ressure. dizziness, breathing difficulty, asthama. Try to consult other doctor if possible.
However moderate-to-high dietary intake of potassium, especially salt substitutes, may increase the risk of hyperkalemia in some patients who are using Losartan. So you should not use potassium-containing salt substitutes or over-the-counter potassium supplements without consulting your physician. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
I do not want to take a bp med, i read that potassium bicarbonat, and bananas, are just as beneifical as taking Losartan ,I know it sounds silly, but I just do not want to take any more meds. I have been doing fine for 5 years after stents, take fish oil capsules, magnesium and vitamin d, recently started 5 htp, don't all these help to keep my arteries from blocking anymore?also take other supplements like co-q 10, b complex.
56 year old caucasian female, post-menopausal, healthy diet, inability to exercise more than mildly (so just regular activity, frequent walking, everyday tasks etc no problem, full range of motion for non-exertive stuff), obese but not morbidly, taking losartan potassium daily for mild hypertension (a decrease from quite high blood pressure 2 years ago), no other medications, stable in all respects...
Am I being too restrictive of sodium and potassium intake? What do you mean? Cramping can be caused by dehydration and an imbalance of sodium and potassium blood levels. Diuretics can can cause this. Many diuretics decrease potassium in the blood. This can lead to low potassium levels in your blood. There are "potassium-sparing" diuretics that don't cause this problem. These include: Spironolactone (Aldactone) Eplerenone (Inspra) Triamterene (Dyrenium) What diuretic are you taking?
Is increased blood pressure the reason? Potassium will not affect the liver. But elevated as well as too low potassium can be bad for the heart and cause arrhythmia. Potassium chloride should not be taken with some blood pressure medications such as losartan, lisinopril, and some others. Are you on any medication? If yes, write them here and I will try to check for you if they are OK to take with potassium chloride.
Is losartan potassium a cozaar generic equivalent
I am being proscribed LOSARTAN POTASSIUM for high b.p. Is this a diuretic?
Too strong of a dosage can cause diarrhea which can cause potassium to drop low. Losartan - potassium (Cozarr) is used to control hypertension and might be a better fit for your daughters condition as the side effects are similar. I hope this helps.
can someone please tell me how horny goatweed affects a person who is taking losartan potassium
can someone please tell me how horny goatweed affects a person who is taking losartan potassium (marfans syndrome)
Losartan potassium 50 mg 1x daily. Along with Atenolol 25 mg 1x daily, which I have been taking for almost 10 years. Of course these are to control my B/P. Which it seems, to be working. Initially the drop was concerning to me and today it appears things are rebounding. And yet as with everything else relative to the inner workings of the human body, everything fluctuates. Including my state of mind.
I am currently taking amlodipine besylate, losartan potassium, and hctz. Lately my pressure has been high. Yesterday when I went to the doctor 160/95. I t has been high like that alot lately. My doctor wants to add another one a beta blocker propranolol. I have had hep C for years and have some fibroses. Isnt this too much medication.
Side effects of losartan potassium-hydrochlorothiazide tablets such as dizziness, myalgia, muscle pain, weakness and restlessness may be managed with dose adjustment. Cutting the pill may result in unequal doses for each medicine and may not be as effective. It is best to take the medicine as prescribed or inform your attending physician regarding the symptoms that you experience for proper management. Lowering the dose to 100-12.5 or 50-12.
So I would like to know if a dosage of around 25 mg of atenenol, (I take atenenol because I'm a very active person), and a high one of losartan would be a bad combination of the two drugs. Also what is the difference of losartan and valsartan?
Losartan Potassium (Cozaar), Losartan Potassium/ Hydrochlorothiazaide (Hyzaar) ~This medicine is an ARB (ending in -sartan) (2) Lisinopril/hctz 20/12.5: hypertension, 10/12.5-20/12.5mg daily. ~Lisinopril/hctz can be found as Prinzide, Zestoretic ~This drug is an ACE inhibitor (ending in -pril), since you are female if you start to get a "dry, hacking cough" make sure to let your doctor know. Its not possible that you will get this, only some patients get this symptom.
Nails.) She is concerned about the interaction with other medication like ( Potassium CL ER, furosemide 20mg tablets, Losartan 25mg, and Carvedilol 12.5 mg) is it ok?
Nails.) She is concerned about the interaction with other medication like ( Potassium CL ER, furosemide 20mg tablets, Losartan 25mg, and Carvedilol 12.5 mg) will she ok?
Cozaar tablets contain the active ingredient losartan potassium which belongs to the angiotensin II antagonist group of medication. This drug is used to treat high blood pressure, reduce the risk of stroke in people who have high blood pressure, as well as delay the progression of kidney disease in people with type 2 diabetes who have related kidney complications.
Dear Doctor, Thanks for your valuable reply. I'm taking blood pressure med in 2 times ( Losartan Potassium, Amlodipine). milk thistle can bad Interaction with these medicine pls?
■Abilify® - Otsuka America (aripiprazole) Tablets ■Ambien® - Sanofi-Synthelabo (zolpidem tartrate) ■Abilify® - Bristol-Myers Squibb (aripiprazole) Tablets ■Cogentin® Injection - Merck (Benztropine Mesylate) ■Copaxone® - Teva Neuroscience (glatiramer acetate injection) ■Copaxone® tablets - Roche Laboratories (ribavirin, USP) ■Copegus® tablets - Roche Laboratories (ribavirin, USP) ■Cozaar® tablets - Merck (losartan potassium tablets) ■Eldepryl® capsules (Somerset) (SELEGILINE HYDROCHLORIDE) ■E
2 mg 1-0-1 losartan potassium 50 mg 0-0-1 Loric (for uric acid) 0-0-1 simvast 10mg 0-0-1 this medicine is taken last 1 year. presently my creatinine leve 2.7 (it is not increased / decreased last 1.6 y) total cholesterol 130 uric acid 7 Blood pressure 165-100 for blood pressure he given me different medicine but its not reducing..
Losartan also may cause a persistent cough, increase serum potassium, impotence, and angioedema. Losartan may reduce kidney function in some patients and should not be used by patients who have bilateral renal artery stenosis (narrowing of both arteries going to the kidneys). Rare cases of rhabdomyolysis (muscle breakdown) have been reported.
My Cardio told me i have high blood pressure, first he got 130/90, after a week he got 140/90, i'm only 120 pounds, male and 20 years old, i'm skinny that's why you won't expect i have high blood pressure, he prescribed me losartan potassium 1/2 tab once a day, since one tab is 50mg it means i'm only getting 25mg for 1/2 tab, been taking it for 2 weeks and 3 days, frequency of chest pain decreased but dysrhythmia still the same, I still experience at least once lasting 10 seconds intermittently
Does it have another name? Your blood pressure is indeed too high. Is it Losartan that you are taking? If so, you should speak with your doctor about increasing it or changing to another medication that can get your blood pressure down. What other medications have you tried for vertigo? I am afraid there are not very many good ones available. Have you seen a neurologist?
I have BP around 140/90. From the last around two months I am taking 50 MG Losartan Potassium daily. I think this drug doesn't suit me properly. I am feeling some abnormal left eye blinking and some pulping in different parts of my body. I also feel like some liquids in my kidney sides ( I'm sorry for my bizzar questions, kindly consider it extremely urgent ). I don't know if the above conditions are due to this drug or not.
I have COPD and something was aggravating my breathing problems. I went to the doctor yesterday and he took me off the Metoprolol and put me on 100 mg of Losartan. He told me to just stop taking the Metoprolol. I questioned starting off with such a high dose of Losartan. I seem to be very sensitive to these medications and felt starting right off with 100 mg was a bit high. Everything I've read online suggests people are usually started off with 50 mg.
MedHelp Health Answers